# SDR AU960413

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Part number: RA8987
- Condition: Failed
- Location: Eng,Fuel Dist Sy
- Component: Romec, FUELPUMP
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE DRIVEN FUEL PUMP GASKET RUPTURED AND LEAKING FUEL -  AD/FSM/25 HAD BEEN CARRIED OUT 25.2 HOURS PREVIOUSLY
